# SDR IPXA3M80168

- Difficulty date: August 19, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING STRINGER 15 CRACKED WITH ACCESS THRU 1 TANK PANEL 533AT     ACCOMPLISHED PERMANENT REPAIR IAW EA 011-5710-A4867 REV I/R AND EO MD11-5710-52030-A.
